Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Algebraicity criteria for compact complex manifolds

Title data

Peternell, Thomas:
Algebraicity criteria for compact complex manifolds.
In: Mathematische Annalen. Vol. 275 (December 1986) Issue 4 . - pp. 653-672.
ISSN 1432-1807
DOI: https://doi.org/10.1007/BF01459143

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 03 Nov 2020 08:58
Last Modified: 03 Nov 2020 08:58
URI: https://eref.uni-bayreuth.de/id/eprint/59026